# SDR CA130904005

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 19,228 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 18,935 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION PHASE 2, RT OUTWARD FLAP TRACK, INNER TRACK FOUND CRACKED. TRACK HAS BEEN REPLACED.
